RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 4, Pages 895–909 (Mi izv1430)  

This article is cited in 1 scientific paper (total in 1 paper)

Fixed points and properties of solutions of differential inclusions

A. V. Bogatyrev


Abstract: Theorems are proved on arcwise connectivity and strong arcwise connectivity of the set of fixed points of a multivalued mapping. The results are used to prove that the family of solutions of a differential inclusion with nonconvex right-hand side is arcwise connected. The Hukuhara property and the boundary property of a time-optimal solution is established for this differential inclusion.
Bibliography: 9 titles.

Full text: PDF file (1563 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:1, 185–199

Bibliographic databases:

UDC: 517.9
MSC: Primary 34A60, 47H10; Secondary 34G20, 34A45, 49E10, 49E15, 54C60, 54D05
Received: 08.06.1982

Citation: A. V. Bogatyrev, “Fixed points and properties of solutions of differential inclusions”, Izv. Akad. Nauk SSSR Ser. Mat., 47:4 (1983), 895–909; Math. USSR-Izv., 23:1 (1984), 185–199

Citation in format AMSBIB
\Bibitem{Bog83}
\by A.~V.~Bogatyrev
\paper Fixed points and properties of solutions of differential inclusions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 4
\pages 895--909
\mathnet{http://mi.mathnet.ru/izv1430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=712098}
\zmath{https://zbmath.org/?q=an:0555.34011|0537.34013}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 1
\pages 185--199
\crossref{https://doi.org/10.1070/IM1984v023n01ABEH001462}


Linking options:
  • http://mi.mathnet.ru/eng/izv1430
  • http://mi.mathnet.ru/eng/izv/v47/i4/p895

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. D. Gel'man, “Topological properties of the set of fixed points of a multivalued map”, Sb. Math., 188:12 (1997), 1761–1782  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:172
    Full text:73
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019